Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 252, NWS Hastings, NE

July 19, 2024Franklin County, Webster County, Nebraska; Jewell County, Smith County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Jul 19, 2024, 8:38 PM CDT for Franklin County, Webster County, Nebraska; Jewell County, Smith County, Kansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2024, 8:38 PM CDT (01:38 UTC)
Expired
Jul 19, 2024, 9:30 PM CDT
In force
52 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jewell County, KS, Smith County, KS, Franklin County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 44 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 9:35 PM CDTTSTM WND DMGSmith Center, KSReports vis social media of tree damage in Smith Center, heavy rain causing street flooding and power out to about 20% of the town.
Jul 19, 9:35 PM CDTTSTM WND DMGSmith Center, KSReports vis social media of tree damage in Smith Center, heavy rain causing street flooding and power out to about 20% of the town.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 2:25 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2300 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
2.9
Supercell composite
19.8

Open this sounding in Storm Lab

The text

As transmitted.

838 
WUUS53 KGID 200138
SVRGID
KSC089-183-NEC061-181-200230-
/O.NEW.KGID.SV.W.0252.240720T0138Z-240720T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
838 PM CDT Fri Jul 19 2024

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Northwestern Jewell County in north central Kansas...
  Northeastern Smith County in north central Kansas...
  Southeastern Franklin County in south central Nebraska...
  Southern Webster County in south central Nebraska...

* Until 930 PM CDT.

* At 838 PM CDT, severe thunderstorms were located along a line
  extending from near Red Cloud to near Inavale to near Riverton,
  moving south at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Smith Center, Red Cloud, Lebanon, Burr Oak, Esbon, Riverton,
  Bellaire, and Inavale.

For Webster and Franklin county, this warning replaces the 
previously issued warning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3980 9822 3972 9854 3979 9890 4015 9888
      4011 9859 4014 9839
TIME...MOT...LOC 0138Z 353DEG 18KT 4006 9845 4003 9859 4009 9885 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Moritz
3 follow-up statements
771 
WWUS53 KGID 200152
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
852 PM CDT Fri Jul 19 2024

KSC089-183-NEC061-181-200230-
/O.CON.KGID.SV.W.0252.000000T0000Z-240720T0230Z/
Jewell KS-Smith KS-Franklin NE-Webster NE-
852 PM CDT Fri Jul 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN JEWELL...NORTHEASTERN SMITH...SOUTHEASTERN FRANKLIN
AND SOUTHERN WEBSTER COUNTIES...

At 851 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Red Cloud to 9 miles south of
Inavale to near Riverton, moving south at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Smith Center, Lebanon, Burr Oak, Esbon, Riverton, and Bellaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3980 9822 3972 9854 3979 9890 4014 9888
      4006 9860 4008 9837
TIME...MOT...LOC 0151Z 353DEG 18KT 4000 9844 3997 9858 4003 9884 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Moritz
469 
WWUS53 KGID 200216
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
916 PM CDT Fri Jul 19 2024

NEC061-181-200225-
/O.CAN.KGID.SV.W.0252.000000T0000Z-240720T0230Z/
Franklin NE-Webster NE-
916 PM CDT Fri Jul 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND
SOUTHERN WEBSTER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 3981 9829 3972 9854 3979 9890 3999 9889
      4000 9873 4000 9844
TIME...MOT...LOC 0215Z 029DEG 15KT 3990 9856 3987 9869 3993 9888 

$$

KSC089-183-200230-
/O.CON.KGID.SV.W.0252.000000T0000Z-240720T0230Z/
Jewell KS-Smith KS-
916 PM CDT Fri Jul 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN JEWELL AND NORTHEASTERN SMITH COUNTIES...

At 915 PM CDT, severe thunderstorms were located along a line
extending from near Lebanon to near Bellaire to 11 miles north of
Athol, moving southwest at 15 mph.

HAZARD...50-60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Smith Center, Lebanon, Esbon, and Bellaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3981 9829 3972 9854 3979 9890 3999 9889
      4000 9873 4000 9844
TIME...MOT...LOC 0215Z 029DEG 15KT 3990 9856 3987 9869 3993 9888 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Moritz
022 
WWUS53 KGID 200229
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
929 PM CDT Fri Jul 19 2024

KSC089-183-200238-
/O.EXP.KGID.SV.W.0252.000000T0000Z-240720T0230Z/
Jewell KS-Smith KS-
929 PM CDT Fri Jul 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEWELL AND
NORTHEASTERN SMITH COUNTIES WILL EXPIRE AT 930 PM CDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. 

However, gusty winds of 50-55 mph are still possible with these 
thunderstorms.

&&

LAT...LON 3981 9829 3972 9854 3979 9890 3999 9889
      4000 9873 4000 9844
TIME...MOT...LOC 0228Z 353DEG 18KT 3984 9855 3981 9868 3987 9887 

$$

Moritz

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:03 PM CDT, 2 hours 35 minutes earlier. Its key messages:

  • Slight to Enhanced risk for severe thunderstorms this afternoon and early evening, with overall greatest risk focused SW of the Tri-Cities.
  • Additional off and on scattered showers and thunderstorms will be possible overnight into Saturday AM for parts of the area
  • Periodic small chances (10-40%) for mostly non-severe thunderstorms will be possible Saturday afternoon into early next week. Temperatures will also remain below normal through at least Tuesday.
  • Warmer temperatures (80s to lower 90s) and dry weather are anticipated for the latter half of next week.
Area forecast discussion, Jul 19, 6:03 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
603 PM CDT Fri Jul 19 2024

.KEY MESSAGES...

- Slight to Enhanced risk for severe thunderstorms this
  afternoon and early evening, with overall greatest risk
  focused SW of the Tri-Cities.

- Additional off and on scattered showers and thunderstorms will
  be possible overnight into Saturday AM for parts of the area

- Periodic small chances (10-40%) for mostly non-severe
  thunderstorms will be possible Saturday afternoon into early
  next week. Temperatures will also remain below normal through
  at least Tuesday.

- Warmer temperatures (80s to lower 90s) and dry weather are
  anticipated for the latter half of next week.

&&

.DISCUSSION...
Issued at 314 PM CDT Fri Jul 19 2024

Main risk for severe weather has sped up compared to
expectations 12-24 hrs ago, thanks in large part to outflow from
last night's thunderstorms over northern Nebraska. The earlier
arrival will likely lead to smaller area of concern given less
time for destabilization. Per latest mesoanalysis, greatest
concern will be SW of the Tri-Cities where they managed to warm
into the low 90s amidst dew points in the mid 60s. Combination
of strong instability and seasonably strong effective shear
40-45kt (despite overall weak mid level flow) is supporting
ongoing supercell just NW of Cambridge. Latest experimental WoFS
supports the conceptual model of upscale growth over the next
hr, which will only incr the wind potential for Furnas Co down
through Phillips and Rooks over the next 1-2 hrs. Very steep low
level lapse rates near 9 C/km, sfc T-Td depressions around 30
degrees, and DCAPE values in excess of 1000 J/kg ahead of the
convection argues for decent potential of sig severe wind gusts
of 70-80 MPH within this narrow corridor. Contrast the hot/humid
SW zones with the Highway 81 corridor having air temps in the
70s and Tds in the 50s and it's pretty easy to see why severe
threat should be lower in this direction. Can't completely rule
out a marginally severe storm, but weaker lapse rates should
really limit this to iso and brief.

With the earlier start time that should give a large chunk of
the forecast area more dryness for the evening hours. Additional
off and on scattered showers and non-severe thunderstorms will
be possible overnight as a vort lobe, perhaps convectively
enhanced by ongoing convection, pivots over the area within very
weak upper flow. Continued deep layer moisture convergence will
present at least an isolated chance pretty much anywhere, but
the scattered coverage should favor more towards SE half.

As for the weekend, think there will be chances for iso
shwrs/storms both afternoons, though this risk will really
depend on how ongoing convection plays out as that will
determine how far south the moisture/instability is pushed out.
Tend to think the slight chcs will favor E and S portions of the
forecast area, but no one will see a complete washout by any
means. The broad troughing aloft and NErly low level flow will
lead to seasonably cool/less humid conditions for the weekend
with highs in the 70s/80s and lows in the upper 50s to lower
60s. More opportunities to open up the windows at night!

Heading into next week, NNW upper flow will continue for
several days, steering multiple weak disturbances across the
local area along with helping to maintain seasonably cool
temperatures (70s and lower 80s) a couple more days. Later in
the week, the upper level ridge across the western interior is
forecast to expand eastward, helping bump up temperatures to
near and eventually above climatology by the end of the week in
addition to promoting a return to less unsettled (dry) weather
across the local area.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 552 PM CDT Fri Jul 19 2024

Lots of uncertainty for tonight's convection as models are all
over for TSRA placement and timing. The 21z HRRR is initializing
the best with what is currently on radar. The 21z HRRR brings in
some convection overnight and lingers it over GRI. Debated
about a TEMPO for GRI, but decided against one as none of the
other models have anything similar to the HRRR, will AMD as
needed.Winds will become northerly tomorrow morning and EAR is
looking like gusts in the upper teens currently. &&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.

&&

DISCUSSION...Thies
AVIATION...Beda
Hazardous weather outlook, Jul 19, 7:13 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Hastings NE
713 PM CDT Fri Jul 19 2024

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
713 PM CDT Fri Jul 19 2024

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

A scattering of thunderstorms will be noted through the night
across south central Nebraska and north central Kansas. Coverage
will be limited, though should increase some during the overnight
hours. In general, severe weather is not expected, though a rogue
strong to severe storm is not out of the question. The main
hazards would be gusty winds of 50 to 60 mph and some hail, though
even that looks to be limited in nature.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Periodic...primarily non-severe...small chances for thunderstorms
will be possible across the local area this weekend and
continuing through Tuesday of next week. Warmer and drier weather
is anticipated for the latter half of the week.

.SPOTTER INFORMATION STATEMENT...report any instances of hail
and/or severe wind gusts that might occur this evening.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Special weather statement, Jul 19, 7:25 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Hastings NE
725 PM CDT Fri Jul 19 2024

NEZ061-200115-
Buffalo NE-
725 PM CDT Fri Jul 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BUFFALO COUNTY
THROUGH 815 PM CDT...

At 725 PM CDT, Doppler radar was tracking a strong thunderstorm near
Miller, or 25 miles northeast of Lexington, moving southeast at 35
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Riverdale, Miller and rural northwest Buffalo county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4105 9916 4092 9886 4068 9917 4092 9943
      4105 9943
TIME...MOT...LOC 0025Z 313DEG 29KT 4101 9936

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Moritz
Special weather statement, Jul 19, 7:36 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Hastings NE
736 PM CDT Fri Jul 19 2024

NEZ075-085-200115-
Adams NE-Webster NE-
736 PM CDT Fri Jul 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WEBSTER AND
SOUTHWESTERN ADAMS COUNTIES THROUGH 815 PM CDT...

At 736 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bladen, or 18 miles southwest of Hastings, moving southeast at 15
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
Bladen around 740 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4013 9845 4013 9872 4041 9867 4042 9842
      4020 9827
TIME...MOT...LOC 0036Z 334DEG 14KT 4037 9858

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Moritz
Special weather statement, Jul 19, 7:45 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Hastings NE
745 PM CDT Fri Jul 19 2024

NEZ074-084-085-200115-
Franklin NE-Webster NE-Kearney NE-
745 PM CDT Fri Jul 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FRANKLIN...
NORTHWESTERN WEBSTER AND SOUTHEASTERN KEARNEY COUNTIES THROUGH 815 PM
CDT...

At 744 PM CDT, Doppler radar was tracking a strong thunderstorm near
Campbell, or 28 miles southwest of Hastings, moving south at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be moving across rural east Franklin
County and Campbell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4041 9886 4038 9872 4035 9872 4035 9868
      4013 9872 4016 9896
TIME...MOT...LOC 0044Z 351DEG 17KT 4033 9880

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Moritz
Local storm report, Jul 19, 8:00 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
800 PM CDT Fri Jul 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     Tstm Wnd Gst     2 SW Bladen             40.31N 98.61W
07/19/2024  M55 MPH          Webster            NE   Public

&&

NOAA/NWS/MORITZ
Special weather statement, Jul 19, 8:26 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Hastings NE
826 PM CDT Fri Jul 19 2024

KSZ006-007-200215-
Jewell KS-Smith KS-
826 PM CDT Fri Jul 19 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN JEWELL AND
NORTHEASTERN SMITH COUNTIES THROUGH 915 PM CDT...

At 824 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cowles to near Inavale to near Riverton.
Movement was south at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Smith Center, Mankato, Lebanon, Burr Oak, Esbon, and Bellaire.

The storms in southern Nebraska could hold together long enough to
produce strong winds across northern Smith and Jewell counties. A
gusty wind of 30-40 mph may precede the actual thunderstorm winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3977 9887 4000 9896 4000 9832 3981 9817
      3969 9849
TIME...MOT...LOC 0124Z 347DEG 19KT 4011 9845 4006 9860 4012 9881

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Moritz
Local storm report, Jul 19, 8:27 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
827 PM CDT Fri Jul 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     Tstm Wnd Gst     2 W Red Cloud           40.09N 98.56W
07/19/2024  M59 MPH          Webster            NE   Law Enforcement

&&

NOAA/NWS/MORITZ

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:25 PM CDTSpecial Weather StatementGIDBuffalo50 min
Jul 19, 7:36 PM CDTSpecial Weather StatementGIDWebster39 min
Jul 19, 7:45 PM CDTSpecial Weather StatementGIDFranklin30 min
Jul 19, 7:59 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster46 min
Jul 19, 8:57 PM CDTSpecial Weather StatementGIDMerrick48 min
Jul 19, 8:26 PM CDTSpecial Weather StatementGIDSmith49 min
Jul 19, 9:30 PM CDTSpecial Weather StatementGIDSmith45 min
Jul 19, 9:42 PM CDTSevere Thunderstorm WarningGIDOsborne, Smith63 min
Jul 19, 10:06 PM CDTSpecial Weather StatementGIDOsborne54 min
Jul 19, 10:22 PM CDTSevere Thunderstorm WarningGIDOsborne53 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.